# SDR GTIA2025042238875

- Difficulty date: February 1, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 42,249 hours, 19,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 6420
- Condition: Faulted
- Location: Epsu 11wl
- Part time: 8,447 hours, 3,942 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EPSU FAULT-R/R EPSU
